Back and still Bats!

Back and still Bats!

I have been away since my little vacation (which was lovely). The Cymbalta I'm taking has finally sorted itself out, so I'm feeling much more myself. It does help me with the pain, in that I'm still aware of it, but it feels like cold flames rather than hot. I'm sure that makes no sense whatsoever, but it does make the pain more manageable. If I push too hard, it becomes heat again, and my knees are strangely immune to the cooling thing. It's been +35 or at least over 30 for weeks now, and it seems like most of western Canada is on fire. Nothing near home yet, but the smoke is nasty. I won't be able to catch up on everything or everyone, but I was enjoying playing at 'normal' for a little while. The side-effects from the leflunomide have definitely eased as well, but I'm not noticing any particular improvement in my RD. My joints are still very swollen. I'm trying very hard to stay off my steroids because I don't want them to mask the new med. I'd rather know if it's working or not than get a false improvement off the pred. It has only been six weeks now, so it may still kick in. I'm hoping, but not especially hopeful, if that makes sense. Any way, hello again. :)


9 Replies

  • Hi Bats

    I'm too tired to write much, but glad you had a good holiday and that pain seems to be a bit better.

    That's a different cat,?



  • It's my brother's enormous Shakespeare, eating lavender like it's cat candy :)

    Good afterning my friend! xx


  • Hello Bats nice to see you darling. Hope you had a lovely holiday.xxxx

  • Great, and I'm so glad things are settling for you. Fingers crossed xxx

  • 'The cat will mew, the dog will have his day'. Hamlet! xx

    I'm going to have a very early night. Prednisilone reduction down to 13mg; haven't adjusted yet. I'm exhausted.

    Just back from visiting my oldest friend. In 18 months she has had Shingles, a broken wrist, Glaucoma and a weird disease called St Anthony's Fire. Now it's advanced bowel cancer with liver lesions. Some people, and you are one, get more than their fair share.

    But life isn't fair; that's all there is to it, I'm afraid.

    Good snoring Jo xx

  • Well hello there

    Lovely to read your post, love pussy cat! But not good to hear you are still very swollen! How long have you been on the mtx now? And now you are on Leflunomide, how is that going? I managed 6 months but had side effects. I do hope the addition of the second DMARD makes a big difference to you.

    It's even been very hot here in England the last few weeks, so hot I didn't go out for 2 days. A bit cooler now thank goodness.

    Well time to climb the apples and pears.

    Night night Azabat.

    Take care

    Kikideelili x

  • Hullo Kiki :)

    I've been on the mtx since November now, and while it does seem to give me back a little of my energy, it's not having a lot of effect on my joints. The leflunomide I started end of May, so it's approaching six weeks. It was nasty to start out with, but the only lasting side effect seems to be loss of appetite. Last time I was weighed I'd lost nearly 20 pounds and I'm not missing them much.

    What comprises very hot in England? In the Okanagan it tends to be very dry, but we don't usually get our +30 weather till late July into August. All the fruit has been early, not that I mind apricots early! We've got the air-conditioning running, but I function best in the early mornings when it's cooler.



  • Mm apricots how lovely. It's been 33 degrees where I live in the north east of England Bat and that's on the coast! But down in Lonfon and the south it's been hotter. We are not equipped for this heat as none of our homes have air con. I've seen a few very sunburnt people.

    I really hope over the next few weeks the Leflunomide does some magic and sorts out your swollen joints.

  • Glad you're starting to feel better.

You may also like...